Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 44, Number 4 (2014), 1343-1366.
Bandlimited spaces on some 2-step nilpotent Lie groups with one Parseval frame generator
Let $N$ be a step two connected and simply connected non commutative nilpotent Lie group which is square-integrable modulo the center. Let $Z$ be the center of $N$. Assume that $N=P\rtimes M$ such that $P$ and $M$ are simply connected, connected abelian Lie groups, $P$ is a maximal normal abelian subgroup of $N$, $M$ acts non-trivially on $P$ by automorphisms and $\dim P/Z=\dim M$. We study bandlimited subspaces of $L^2(N)$ which admit Parseval frames generated by discrete translates of a single function. We also find characteristics of bandlimited subspaces of $L^2(N)$ which do not admit a single Parseval frame. We also provide some conditions under which continuous wavelets transforms related to the left regular representation admit discretization, by some discrete set $\Gamma\subset N$. Finally, we show some explicit examples in the last section.
Rocky Mountain J. Math. Volume 44, Number 4 (2014), 1343-1366.
First available in Project Euclid: 31 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Oussa, Vignon. Bandlimited spaces on some 2-step nilpotent Lie groups with one Parseval frame generator. Rocky Mountain J. Math. 44 (2014), no. 4, 1343--1366. doi:10.1216/RMJ-2014-44-4-1343. https://projecteuclid.org/euclid.rmjm/1414760957.